# SDR USAA980003

- Difficulty date: January 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N255AU
- Make and model: Boeing 737201
- Aircraft serial: 22797
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 727
- Part time: 39,799 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND 1 INCH LONG CRACK STATION 727 BULKHEAD UPPER CHORD ANGLE RBL 25 INCH.  INSTALLED REPAIR ANGLE, REPAIRED PER TR 53-10-03A.  (M)
